# SDR REXA2018102600990

- Difficulty date: October 4, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 HAS CORROSION BETWEEN FRAMES 319.70 AND 310, IN THE FWD E & E BAY. REMOVED AND REPLACED STRINGER IAW SRM 51-42-06 AND 51-42-21.
